# SDR ERAA200900008

- Difficulty date: September 5, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 13,588 hours, 19,790 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Part serial: 4518124
- Condition: Shorted
- Location: Rt Engine
- Part time: 1,168 hours, 1,901 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FAI - UPON CLIMBOUT FROM FAI FOUND OIL PRESSURE WENT TO "0" ON RIGHT ENGINE.  SHUT DOWN RIGHT ENGINE AND RETURNED TO FAI.  REPLACED ENGINE OIL PRESSURE XDCR S/N 4518-1-247 WITH S/N 7651-6-137.  RAN ENGINE, OPERATED NORMALLY.
